Multiple strictures of the small intestine after long-term nonsteroidal anti-inflammatory drug therapy.

@article{Matsuhashi1992MultipleSO,
  title={Multiple strictures of the small intestine after long-term nonsteroidal anti-inflammatory drug therapy.},
  author={Nobuyuki Matsuhashi and Atsushi Yamada and Mamoru Hiraishi and Tetsumi Konishi and Seiji Minota and Takahito Saito and Kentaro Sugano and Yasuyuki Yazaki and Mikiji Mori and Junji Shiga},
  journal={The American journal of gastroenterology},
  year={1992},
  volume={87 9},
  pages={1183-6}
}
A 60-yr-old female patient with rheumatoid arthritis presented with nonsteroidal anti-inflammatory drug (NSAID)-induced ileal ulcers which caused intestinal bleeding and multiple strictures. Results of investigations, including radiological, pathological, and bacteriological examinations, were not consistent with Crohn's disease or intestinal tuberculosis. Rather, the lesion was characteristic of "diaphragm disease" caused by NSAIDs. Discontinuance of NSAIDs in combination with administration… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 19 extracted citations

Similar Papers

Loading similar papers…